# SDR SIMA9700071

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011151
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4147 - FORWARD EMERGENCY EXIT SIGNS ARE INOP.  REPLACED FORWARD EMERGENCY LIGHT POWER SUPPLY.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
